CaltechAUTHORS
  A Caltech Library Service

Classification of the Complexity of U

Kechris, Alexander S. and Louveau, Alain (1987) Classification of the Complexity of U. In: Descriptive Set Theory and the Structure of Sets of Uniqueness. London Mathematical Society Lecture Note Series. No.128. Cambridge University Press , Cambridge, pp. 104-138. ISBN 9780521358118. https://resolver.caltech.edu/CaltechAUTHORS:20180810-104404521

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180810-104404521

Abstract

[no abstract]


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1017/CBO9780511758850.007DOIArticle
Additional Information:© 1987 Cambridge University Press.
Series Name:London Mathematical Society Lecture Note Series
Issue or Number:128
Record Number:CaltechAUTHORS:20180810-104404521
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180810-104404521
Official Citation:Kechris, A., & Louveau, A. (1987). CLASSIFICATION OF THE COMPLEXITY OF U. In Descriptive Set Theory and the Structure of Sets of Uniqueness (London Mathematical Society Lecture Note Series, pp. 104-138). Cambridge: Cambridge University Press. doi:10.1017/CBO9780511758850.007
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88751
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:13 Aug 2018 16:03
Last Modified:03 Oct 2019 20:09

Repository Staff Only: item control page